# SDR 2021FA0000261

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: General aviation
- Aircraft: N54VM
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0110
- Aircraft time: 3,213 hours, 2,422 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: 712RA00251
- Condition: Migrated
- Location: Engine Mount
- Part time: 3,213 hours, 2,422 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HAWKER 900XP MAINTENANCE MANUAL "POWER PLANT (ENGINE CHANGE) - REMOVAL/INSTALLATION" CHAPTER XP-71-00-01-401 PARAGRAPH 4. B. (3) (A) (B), (5) (A) (B) READS TO INSTALL THE FWD TOP AND BOTTOM MOUNT BOLTS THE OPPOSITE DIRECTION AS THE FIGURE 410. NEITHER THE TEXT OR THE FIGURE SHOW WHERE TO INSTALL THE SHORT BUSHING THAT IS A HAT BUSHING. WHEN THE SHORT/HAT BUSHING IS INSTALLED INCORRECTLY THIS ALLOWS THE ENGINE MOUNT BOLT, FLANGED BUSHING AND SHORT (HAT) BUSHING TO MIGRATE ABOUT 3/32 OF AN INCH. DUNCAN HAD A 900XP (N69FR) THAT WE ASSEMBLED THE WAY IT CAME APART WHICH WAS INCORRECT PER THE ENGINEERING DRAWING. WE CHECKED ANOTHER 900XP WE HAD IN HOUSE THAT WE HADN'T PULLED THE ENGINES ON AND IT WAS INCORRECT, POSSIBLE FROM THE FACTORY BECAUSE THE ENGINE TT WERE LOW ENOUGH TO NEVER NEED PULLED FOR OVERHAUL. IT WASN'T UNTIL HAWKER AOG HOTLINE SENT THE ENGINEERING DRAWING THAT WE WERE ABLE TO DETERMINE THE PROPER FWD TOP AND LOWER MOUNT BOLT/FLANGED BUSHING DIRECTION AND TOP MOUNT HARDWARE STACK UP. THE ISSUE MAY LIE IN THE FACT THAT HAWKER USED THE 800XP AND 850 MAINTENANCE MANUAL TEXT BUT DIDN'T CHANGE IT TO MATCH FIGURE 410 WHICH IS A NEW FIGURE COMPARED TO THE 800/850. THIS MAY NEED TO BE AN AD IF IN FACT THE 900XPS TOP AND LOWER MOUNTS WERE ASSEMBLED WRONG FROM THE FACTORY BECAUSE THE PYLON YOKE FITTING ISN'T DESIGNED TO HAVE THE SHORT (HAT) BUSHING AND BOLT/FLANGED BUSHING MIGRATE INTO THE PYLON YOKE FITTING.
